Thunderstorm Wind, Davidson
- When
- September 15, 1:05 PM CST
- Where
- Davidson County, Nashville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.133, -86.833
A few trees were blown down around the county.
2 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Sep 15, 10:02 AM CST, 3 hours 3 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED TYPO NATIONAL WEATHER SERVICE NASHVILLE TN 1102 AM CDT THU SEP 15 2005 .DISCUSSION...HAVE UPDATED THE PUBLIC FORECAST TO RAISE AFTERNOON TEMPERATURES MOST PLACES. TEMPERATURES AT 16Z ARE COMING IN ALREADY IN THE MID 80S, SO HAVE BUMPED HIGHS UP ONE CATEGORY. CONVECTION MOVING SLOWLY EASTWARD TOWARD NASHVILLE SHOULD KEEP READINGS FROM GOING INTO THE 90S MOST AREAS. SO FAR, THE AREA OF PRECIPITATION TO OUR WEST HAS HELD TOGETHER QUITE WELL, EVEN IF EASTWARD PROPAGATION IS AT A SNAILS PACE. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && ROSE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT THU SEP 15 2005 TNZ005>011-022>034-056>066-075-077>080-093>095-161030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT THU SEP 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...REST OF TODAY AND TONIGHT... A COLD FRONT IN THE OHIO VALLEY IS EXPECTED TO MOVE LITTLE TODAY AS AN UPPER LEVEL TROUGH MOVES OUT OF THE LOWER PLAINS TODAY AND TONIGHT. INCREASING MOISTURE AND INSTABILITY WILL BRING SCATTERED THUNDERSTORMS TO THE AREA THROUGH TONIGHT. A FEW THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE IN THE AREA THROUGH FRIDAY MORNING BEFORE THE FRONT SHIFTS SOUTHWARD AND OUT OF THE AREA FRIDAY AFTERNOON. GENERALLY FAIR WEATHER EXPECTED FOR SATURDAY THROUGH MONDAY WITH HIGH PRESSURE CONTROLLING MIDSTATE WEATHER PATTERNS. A WEAK TROUGH OF LOW PRESSURE WILL MOVE INTO THE AREA MONDAY NIGHT AND TUESDAY...BUT IS NOT EXPECTED TO GENERATE SIGNIFICANT RAINFALL. .SPOTTER ACTIVATION STATEMENT... ACTIVATION OF SPOTTERS AND EMERGENCY MANAGERS IS POSSIBLE THROUGH TONIGHT. JLM
The Nashville radar (KOHX), 27 km away, was scanning. The volume nearest the first event began at 19:02 UTC.
2 thunderstorm wind, 1 hail. Local standard time, as filed.
A few trees were blown down around the county.
Nickel size hail reported by trained spotter.
Sheriff's office reported a tree down on Tally Rd.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2005Every state in 2005This day in weather historyWarnings in Tennessee, September 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5474821, 5474822, 5474823.